Experiencing These Post-Vaccine Symptoms? Don’t Get 2nd Dose, CDC Warns

By The Captain February 11, 2021

Experiencing These Post-Vaccine Symptoms? Don't Get 2nd Dose, CDC Warns 1

Takeaway

The vaccine program is in a pretty advanced stage in the United States and while many Americans are looking forward to getting their shots and lower their risk of contracting COVID-19, others are worried about the vaccine side effects and don’t know what the best course of action is.

According to the FDA, both the vaccines currently available in the U.S.—Moderna’s and Pfizer’s have been authorized for use and might cause certain side effects, such as fever, injection site pain or swelling. Most of these are normal and sure signs that your body is reacting to the vaccine.

However, in some rare instances, some people might experience allergic reactions to the first dose, some more severe than others. The best thing you can do is talk to your doctor and decide together if you can take the first and consequently the second dose of the vaccine.

«123456789101112

PREV1 ... 11 12


Leave a comment
Wellness Captain
Go to top